# SDR 2025FA0000364

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: General aviation
- Aircraft: N191NR
- Make and model: Snias AS350B3
- Aircraft serial: 9382
- Aircraft time: 379 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Condition: Excess Play
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTE: MODEL IS AS350B3. DURING INSPECTION, FOUND 3EA M/R STARFLEX BALL JOINT BEARINGS HAD EXCESSIVE PLAY. INSTALLED 3EA NEW P/N 704A33633124  BALL JOINT BEARINGS.
